# SDR FDEA200811154892

- Difficulty date: November 15, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-203
- Aircraft serial: 500
- Aircraft time: 42,851 hours, 18,473 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053914
- Part serial: 89060845
- Condition: Failed
- Location: Nr 2
- Part time: 12 hours, 9 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, F/O HAD NO AIRSPEED INDICATION, PERFORMED REJECT (70KTS).  PERFORMED ALL OTHER PARAMETERS THAT COME FROM ADC ARE NORMAL.  THE ON ISSUE IS THE SEED.  PER FLIGHT CREW THE SPEED STOP AND THERE WAS DIFFERENCE FROM THE CAPTAIN'S AND THE FO'S.  DURING FLIGHT FROM OAK TO BUR,  FLIGHT CREW DID MENTIONED THAT THEY SWITCHED OVER FROM NR 2 SGU TO NR 3 AND THE RESULTS WERE NO JOY.  BAGGED FO'S PITOT PROBE AND BACK PRESSURED PITOT LINE, NO DEBRIS FOUND, RECONNECTED ALL LINES.  REMOVED AND REPLACED NR 2 AIR DATA COMPUTER.  PERFORMED FO'S PITOT LEAK CHECK WITH BARFIELD  TESTER, LEAK CHECKS NORMAL. SYSTEM OPS CHECKS NORMAL PER MM 34-11-34-4.
